# SDR USAA2010021590383

- Difficulty date: February 8, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON THE AFT ENTRY DOOR SILL Z-ANGLE AT BS 96 - BS 990, LBL 45.  REPLACED THE AFT ENTRY DOOR SILL Z-ANGLE AT BS 96 - BS 990, LBL 45 IAW B737 SRM 51-10-02.
